International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part B

Modeling the survival and existence of a resource dependent population: Effects of toxicants emitted from external sources on the resource biomass


Author(s): Shalini Sharma

Abstract: In this paper, a non-linear mathematical model is proposed and analyzed to study the existence and survival of a resource dependent population when the resource is affected by a toxicant (pollutant), emitted into the environment from external sources. Although the population density is also affected, here in the model we have only considered the adverse effects on resource biomass taking up the consideration of the uptake of toxicants by population.

Pages: 113-121 | Views: 314 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
Shalini Sharma. Modeling the survival and existence of a resource dependent population: Effects of toxicants emitted from external sources on the resource biomass. International Journal of Statistics and Applied Mathematics. 2018; 3(5): 113-121.
Call for book chapter
International Journal of Statistics and Applied Mathematics